首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:An approach for time-dependent reliability analysis of Jackup structures
  • 本地全文:下载
  • 作者:Ahmad Idris ; Indra Sati Hamonangan Harahap ; Montasir Osman Ahmed Ali
  • 期刊名称:Cogent Engineering
  • 电子版ISSN:2331-1916
  • 出版年度:2017
  • 卷号:4
  • 期号:1
  • 页码:1-15
  • DOI:10.1080/23311916.2017.1409932
  • 出版社:Taylor and Francis Ltd
  • 摘要:This paper proposes an approach for evaluation of time dependent reliability of Jackup structures. An approach for signal processing using prolate spheroidal wave functions is combined with stochastic field representation method to represent ocean waves with least number of independent sources of uncertainty. First passage probability for dynamical systems subject to stochastic loading was then used in the formulation of the reliability approach. A simplified Jackup was modelled and used to demonstrate the time dependent reliability approach by propagating the uncertain wave load on the unit. In-house computer codes were developed for the analysis of the stochastic response in time-domain to obtain time dependent failure probabilities. The results were compared with those of a similar model in which the statistical method is used.
  • 关键词:reliability analysis; offshore structures; time dependent probability
国家哲学社会科学文献中心版权所有